MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.75X15
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr was reviewed on june 19, 2018: all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.
 
Event or Problem Description
During a case observation, the balloon on this elunir stent failed to release from the stent/wire after full deflation.The physician then reinflated the balloon to 3 atm and deflated the balloon once again.This time the balloon released from the stent and was able to be removed from the patient.Additional information received on june 19, 2018: the device is not available to return as it was not saved post procedure.Additional information received on june 27, 2018: the product was stored and handled according to the instructions for use (ifu).Device has bees stored in the cath lab.In the lab, the device has been stored on a shelf placed upright on an edge with the product info facing outward.No damage was noted to the packaging of the device.The preparation of the stent delivery system was done according to the ifu.The physician did not check whether there was any damage to the stent delivery system after removing the protective sleeve with shipping mandrel/stylet.There were no kinks or other damages noted prior to inserting the stent delivery system into the patient.The device prepping happened normally, i.E maintained negative pressure.Contrast media used was isovue 370 by bracco.Media contrast ratio used was 50/50 with saline.Brand of guide catheter used was boston scientific lbu 3.5, no kinks/bends observed on the guide catheter.Guide wire: comet ffr wire by boston scientific.Inflation device brand: boston scientific.Target lesion location was mid lad artery, characterised as 70% stenosis.No pre-dilitation performed.No excessive force was applied on the stent delivery system while inserting it over the guide wire was applied.The balloon inflation was performed at 16 atm, and deflated normally.Additional force was required to remove the system.The delivery system removed intact (in one piece) from the patient.No patient injury currently the patient condition is normal.Additional information received on july 8, 2018: there was no difficulty removing the device from the packaging.No excess force used during prep.Target lesion characterised as ramus, untortuous, with 80% stenosis and mild calcification.Guide catheter used was cordis xb 3.5 brand.No damage to guide catheter during the procedure.The guide catheter did not exhibited any kinks/bends.No excessive force was applied on the stent delivery system while advancing it through the guide catheter.Balloon inflation accrued at nominal pressure.Balloon deflated normally, but experienced difficulties in post stent deployment removal.The delivery system removed intact (in one piece) from the patient, but experienced difficulty removing balloon post stent deployment the elunir delivery system was removed when balloon advanced forward slightly and then pulled back into the sheath with slight tension prior to use, the device was stored in the cath lab in a cabinet for 1 week.No excessive force applied to the delivery system during withdrawal.
 
Event or Problem Description
Initial description of the event as received on (b)(6)2018: during a case observation, the balloon on this elunir stent failed to release from the stent/wire after full deflation.The physician then reinflated the balloon to 3atm and deflated the balloon once again.This time the balloon released from the stent and was able to be removed from the patient.Additional information received on (b)(6)2018:the device is not available to return as it was not saved post procedure.Additional information was also received on (b)(6)2018 and on (b)(6)2018 (both reported in the initial mdr dated (b)(6)2018).As notified by the distributor on (b)(6)2018, only the information received on june 27, 2018 is the correct information.This information appears below: the product was stored and handled according to the instructions for use (ifu).Device has bees stored in the cath lab.In the lab, the device has been stored on a shelf placed upright on an edge with the product info facing outward.No damage was noted to the packaging of the device.The preparation of the stent delivery system was done according to the ifu.The physician did not check whether there was any damage to the stent delivery system after removing the protective sleeve with shipping mandrel/stylet.There were no kinks or other damages noted prior to inserting the stent delivery system into the patient.The device prepping happend normaly, i.E maintained negative pressure.Contrast media used was isovue 370 by bracco.Media contrast ratio used was 50/50 with saline.Brand of guide catheter used was boston scientific lbu 3.5, no kinks/bends observed on the guide catheter.Guide wire: comet ffr wire by boston scientific.Inflation device brand: boston scientific.Target lesion location was mid lad artery, characterised as 70% stenosis.No pre-dilitation performed.No excessive force was applied on the stent delivery system while inserting it over the guide wire was applied.The balloon inflation was performed at 16atm, and deflated normally.Additional force was required to remove the system.The delivery system removed intact (in one piece) from the patient.No patient injury.Currently the patient condition is normal.This clarification serves as the trigger for this follow-up mdr.
 
Additional Manufacturer Narrative
Ifu review was done (b)(6)2018: no deviation of ifu was reported.Final report (b)(6)2018 overall conclusions: 1.The review of the dhr (device history record) together with the customer report indicates that the product was supplied meeting specifications.2.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.3.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.4.There was no injury to patient and the condition of patient is normal.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7682615
Report Number3003084171-2018-00033
Device Sequence Number848513
Product Code NIQ
UDI-Device Identifier07290107013611
UDI-Public07290107013611
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2019
Device Model Number2.75X15
Device Catalogue NumberLUN275R15US
Device Lot NumberLNRUS00041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight100